# SDR CA020507005

- Difficulty date: April 23, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 4,787 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Belt
- Part number: 704A3369004
- Condition: Broken
- Location: Hyd System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING START UP (3RD OF DAY) PILOT REPORTED HYD WARNING LIGHT DID NOT GO OUT.  CYCLIC & ANTI-TORQUE PEDALS HAD NO HYDRAULIC ASSIST. A/C SHUTDOWN NORMALLY. INSP REEALED HYDRAULIC BELT P/N 704A3369004 WAS BROKEN. BREAKAGE SEEMS TO BE NEAR END OF DIRECTION OF ROTATION ARROW, WHERE BELT IS BONDED TOGETHER.WE HAVE HAD PREVIOUS PROBLEMS WITH HYDRAULIC BELT. WE HAVE CHECKED THAT OUR ENGINEERS ARE INSTALLING BELT AS PER MAINTENANCE MANUAL. ON REPLACING BELT, IT NOTICED BROKEN BELT LOT TIGHTER.
